Facebook Pixel
EmpowHER Guest

Bloating lower abdomen after taking ecp 1 month from now

By Anonymous May 17, 2017 - 10:41am
Rate This

Hi. I feel uncomfortable looking at my lower belly. It is bloating. This has been bloating for weeks! Now, It's almost 31 days since I took ECP and had my withdrawal bleeding after 5 days taking it. All I want to know what's happening with my lower abdomen. Am I pregnant?? Or is it just the side effect of the pill? I don't have other pregnancy symptoms. I'M REALLY FREAKING OUT.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!